# SDR MALA000346

- Difficulty date: May 19, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK I/B FLANGE STA 294 - 339 BL 183.  REFER CELSIUS TASK CARD 1511.  MAINTENANCE REMOVED IS OUT OF LIMITS IN NUMEROUS AREAS BETWEEN STA 294 - 339 PER SRM 51-00-00.  ALODINED, PRIMED AND TOP COATED AREAS.  REF SAAB SRM 51-20-42/43, DAMAGE IS ACCEPT AS IS REF SAAB EO72SDS2521.  APPLIED AV100 TO CENTER AISLE SEAT TRACK FLANGES AND FLOORBOARD FLANGES AT STA 294 - 339 LBL 18.
